# SDR FDEA201501140164

- Difficulty date: January 14, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 24,857 hours, 13,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57111092203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSE CTR WING BOX OF REAR SPAR N HOLE FOUND CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0314943 P1 TITLE:WINGS-BASIC WING STRUCTURE -AD 2014-  20-18-FR47 RT FASTENER HOLES CRACKED (SB A300-57-6049 R06/EO 6-5710-7-3305 PT2)
